# SDR USAA041043

- Difficulty date: November 2, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Condition: Delaminated
- Location: Nr 4 Slat
- Part time: 41,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - TOP SKIN, 3 INCH X 3 INCH AREA AND LOWER SKIN DAMAGE 1 INCH SQUARE, DELAMINATION AND SKIN DAMAGE, NR 4 SLAT TOP SURFACE T/E.  INSTALLED FILLER AND INTERNAL DOUBLER, NEW CORE AND TOP DOUBLER IAW SRM.
